# SDR ARWA9612002

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM SWITCH WILL NOT DISARM.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, SYSTEM OPS CHECKED NORMAL IAW 33-50-00.
